Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Meth use and vaginal discharge

Premium Questions

doctor1 MD

I am 50 years old, and I notice that my vaginal discharge smells like vinegar. I've been to see my ... rid of this odor? I am not used to having an odor! ...

doctor1 MD

BF. Please suggest medicine for BV asap with proper dosage....using lactacyd twice a day....but of no use...shud i continue to use a wash or stop.... ...

doctor1 MD

I had an episode of hemorrhoids. Soon after i started using medicine for my hemorrhoids i started to have vaginal discharge white and kinda thick and burning sensation when i pee sometimes. Could ...

doctor1 MD

I have had a white discharge with no odor and have had diflucan . I have used the water works ... after using the cleansing system so stopped using it but I notice a slight metallic smell after using ...

doctor1 MD

I have a lot of discharge n irritation n I have little bumps too, from the front to the back. I've used a cream n I feel like it's not getting better... What could it b? ...

Public Forum Discussions

doctor1 MD

but it was accompanied by a vaginal discharge that was white thick and almost cottage cheese-like. I have not been checked for STD s in a very long time and my boyfriend and I are not using contraceptives regularly ...

doctor1 MD

I need to ask a question ... i have had little blood in vaginal discharge 7 to 8 days after ...... i have regular periods and i have absolutely no sex life ... plz tell me .. is there s9mething ...

doctor1 MD

of my uterus and fluid in pouch of douglas. Have been having thick white vaginal discharge which keeps coming after treatments.i am 30 years of age and never have been pregnant. Please can u help me.the ...

doctor1 MD

i just started using nuvaring about a month ago..i just put in a new one 2 days ago. during my first month with it i was having a lot of vaginal discharge that was thick and white like i had a yeast ...

doctor1 MD

vaginal discharge smells like something died I tried to douch and even use refresh but the smell keeps coming back ...

doctor1 MD

I have been using estrace vaginal cream for dryness for about 4 months. In the last week I have ... should use it. ...

doctor1 MD

while using the bathroom but I also saw smaller amounts on my panties without any concern because ... was using the restroom. It was squishy and did not smell. It totally freaked me out. I have never had ...

doctor1 MD

hello mam..for d last 3 months i used periods postponing tablets (premolute)...last before month i used 3 tablets..last month i used 4 n this month i used 1 tablet...last month i got periods..for d fst ...

doctor1 MD

Hi, I had sex two days ago (unprotected). Six hours after intercourse, i used the restroom and saw that i has some blood in my panties. I thought that maybe I was too dry during sex. Today, I used ...

doctor1 MD

...What is the remedy for repeated vaginal discharge with very minimal odor? Some times I use AF150 oral tablet as per my doctor s advice earlier and also use canestein lotion in order to avoid fungal ...

Mobile Questions and Answers

doctor1 MD

Hello dear, welcome to HCM forum. There can be mild bleeding or bloodstained discharge in and around the expected date of menses.this is called implantation bleeding. Apart from this,bleeding isn't a sign of pregnancy. Hope you will find this answer useful. Thank you.

doctor1 MD

Hi there. I am afraid this information is too sparse to go on. How long has the discharge been occurring? Associated with coital acts? unprotected sex..if so how long ago? Any symptoms eg itch. foul odour etc? Any medications ingested? Please revert. Visit a gynaecologist using this HCM website to find someone near you. Dr Praveen Rodrigues MD